• The Hollywood Reporter on LinkedIn
  • Follow THR on Pinterest
JUN
24
2 MOS

CBS Sets Fall Premiere Dates

NFL Thursday night football kicks off the 2014-15 season Sept. 11, with network juggernaut "Big Bang Theory" beginning its eighth season with a monthlong Monday stay.

The Big Bang Theory The Anything Can Happen Recurrence - H 2014
Michael Yarish/Warner Bros. Entertainment
"The Big Bang Theory"

Three weeks after NBC released fall premiere dates, CBS has followed suit with a staggered 2014 roll-out plan that begins in early September with Thursday night football and ends in late October.

CBS' fall season begins Thursday, Sept. 11, when the network will begin its NFL Thursday Night Football broadcasts with the Pittsburgh Steelers vs. Baltimore Ravens game, pushing its usual Thursday scripted lineup — The Big Bang Theory, The Millers, Two and a Half Men, freshman comedy The McCarthys and Elementary — to an Oct. 30 debut.

Broadcast TV's New 2014-15 Shows

CBS is propping up The Big Bang Theory with a monthlong Monday run with back-to-back episodes on Sept. 22 in hopes of revamping Mondays following the departure of steady 8 p.m. performer How I Met Your Mother. Big Bang Theory will serve as a rich lead-in for the new Katharine McPhee series Scorpion, CBS hopes, and the season finale of summer entry Under the Dome at 10 p.m. Mom returns at 8:30 p.m. Sept. 29, while NCIS: Los Angeles takes over at 10 p.m.

On Sunday, Sept. 21, 60 Minutes, freshman drama Madam Secretary and The Good Wife will kick off their seasons, with CSI launching one week later at 10 p.m. Sept. 28.

PHOTOS Saying Goodbye: TV Shows Signing Off in 2014-15

NCIS, NCIS: New Orleans and Person of Interest kick off Tuesday, Sept. 23, followed one day later on Wednesday, Sept. 24 by Survivor and the two-hour Extant finale. Criminal Minds and Kevin Williamson's freshman offering Stalker begin their runs one week later on Oct. 1.

Then on Friday, Sept. 26, The Amazing Race debuts in its new day and time, along with Hawaii Five-0 and Blue Bloods. 48 Hours starts new episodes Saturday, Sept. 27 at 10 p.m.

“The addition of Thursday Night Football provides the flexibility to strategically roll out our fall season in multiple waves, maximizing promotional platforms and scheduling opportunities to give our new and returning series the best possible launch,” said Nina Tassler, chairman, CBS Entertainment.

The fall schedule below.

Thursday, Sept. 11

7:30-8:25 PM/ET        THURSDAY NIGHT FOOTBALL PRE-GAME SHOW
8:25 PM/ET                 NFL THURSDAY NIGHT FOOTBALL (Pittsburgh @ Baltimore)

Sunday, Sept. 21

7:00-8:00 PM              60 MINUTES (47th Season Premiere)
8:00-9:00 PM              MADAM SECRETARY (Series Debut)
9:00-10:00 PM            THE GOOD WIFE (6th Season Premiere)

Monday, Sept. 22

8:00-8:30 PM              THE BIG BANG THEORY (8th Season Premiere)
8:30-9:00 PM              THE BIG BANG THEORY (New Episode)
9:00-10:00 PM            SCORPION (Series Debut)
10:00-11:00 PM          UNDER THE DOME (Season Finale)

Tuesday, Sept. 23

8:00-9:00 PM              NCIS (12th Season Premiere)
9:00-10:00 PM            NCIS: NEW ORLEANS (Series Debut)
10:00-11:00 PM          PERSON OF INTEREST (4th Season Premiere)

Wednesday, Sept. 24

8:00-9:00 PM              SURVIVOR (29th Edition Premiere)
9:00-11:00 PM            EXTANT (Two-Hour Season Finale)

Friday, Sept. 26

8:00-9:00 PM              THE AMAZING RACE (25th Edition Premiere)
9:00-10:00 PM            HAWAII FIVE-0 (5th Season Premiere)
10:00-11:00 PM          BLUE BLOODS (5th Season Premiere)

Saturday, Sept. 27

10:00-11:00 PM          48 HOURS (27th Season Premiere)

Sunday, Sept. 28

10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION (15th Season Premiere)

Monday, Sept. 29

8:30-9:00 PM              MOM (2nd Season Premiere)
10:00-11:00 PM          NCIS: LOS ANGELES (6th Season Premiere)

Wednesday, Oct. 1

9:00-10:00 PM            CRIMINAL MINDS (10th Season Premiere)
10:00-11:00 PM          STALKER (Series Debut)

Monday, Oct. 27

8:00-8:30 PM              2 BROKE GIRLS (4th Season Premiere)

Thursday, Oct. 30

8:00-8:30 PM              THE BIG BANG THEORY (Regular Time Period Premiere)
8:30-9:00 PM              THE MILLERS (2nd Season Premiere)
9:00-9:30 PM              TWO AND A HALF MEN (12th Season Premiere)
9:30-10:00 PM            THE McCARTHYS (Series Debut)
10:00-11:00 PM          ELEMENTARY (3rd Season Premiere)

Email: Philiana.Ng@THR.com
Twitter: @insidethetube